Simvastatin and psoriasis

Common Questions and Answers about Simvastatin and psoriasis

crestor

I quit taking the simvastatin last tuesday, and by friday I looked perfectly normal with no steroid cream...... Thanks again for all the help!
) He is on Metformin, Pioglitazone 15 mg once a day, Glyburide 10mg two times a day, Lisinopril 10mg once a day, and Ezetimibe/simvastatin 10mg/80 mgs once in the evening. Using the Glucometer at home he checks his glucose regularly but it fluctuates greatly. On days where he does strenous exercise ( yard work) it goes to 70g/dL and when he completely does not exercise it can go to 220mg/dL. But most days it's around 120mg/dL He exercises 4 days a week on the treadmill.
Certainly a reaction to a new medication can do it, but so can eczema, psoriasis, pityriasis rosea and scabies. Scabies, for example, presents as small, very itchy bumps with a linear scale on top. It is caused by a mite that is too small to see with the naked eye but is seen under the microscope when one of those lesions is scraped with a blade and mineral oil.
Vytorin is a combination Ezetimibe and simvastatin and I'm currently taking simvastatin. My doctor is switching my medicine due to my leg cramps to see if that will help. All of the cholesterol "statin" medicines can cause muscle cramps. This one works in the gut to keep your body from getting the cholesterol into your body in the first place.
It will never go away and the only treatments are a joke. I know people with psoriasis all over their body and it doesn't bother them as bad as eczema. They only get it in the winter and only when they are stressed out. This has been torturing me for over a year and has destroyed my life. Of course I can't get a doctor to say what it is. I even went to a university hospital. I saw a teem of dermatologists who brought in other doctors for another opinion. My skin burns, it doesn't itch.
Alinia has anti-HBV effects. If (and it's a big IF) it become a legit treatment for HBV, it's still a far way off. Most research for alinia is for HCV.
He went back to bed and woke up to it being worse and barely could swollow. He took himself to the hospital and they gave him a shot and it went down. It had happen three more times after that and went to see a allergist but of course no answers and lot of medication and a epy pen to be with him at all time????? Now it happens every couple of months sometimes sooner and for acouple of days at a time. It is his eyed lid, mouth, cheek, and throut.
Interesting post on amazon from one user well I have taken 20 of these capsules per day to reverse psoriasis and I never felt any of the so called "side effects" and I am not taking them anympore. It's telling how people used over 1 000 000IU of vitamin D about 70 years ago for auto immune diseases but nowadays even 50 000 can really hurt you if not kill you.
I am a 23 year old healthy male. I recently had a full physical and the results were that I am in above average health. I have no diseases, do not use drugs, but drink on occasion. Anyways, just started noticing these strange symptoms, within the past few weeks. Nothing "brought it on" so to speak that I can tell of. It's been going on longer, but less noticeable, now since I do not talk sleeping meds any more, it's all that I can notice...
I was raised in New England and have been doing development work in SE Asia for the past 3 decades. I am overwieght at 220 lbs and 6 ft in height, but have lost 20 lbs over the last few months on a low carb diet with lots of fresh salads. I haven't had any significant health issues for quite a while. I used to exercise regularly, even running marathons (Honolulu 2003), but slowed down a lot a few years ago due to the work load. Now I am starting to exercise more again.
I have had MRI's done of the Cervical spine(neck region) and Lumbar spine (lower back) I have a lg hernated disc in my neck and degenetive disc disease with an annular tear in my lower back. I am going to also request my doctors to do an MRI of Thoracic spine (middle back) because they haven't done an MRI of that section yet. I am not sure if the mid back problems is caused by these issues I know I have. I would suggest you dig into the problem more.
MedHelp Health Answers